# SDR DALA2014110605970

- Difficulty date: November 2, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 96,705 hours, 44,839 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT R4 BUSTLE DAMAGED.   REPLACED BUSTLE COVER.
